MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ3; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ3; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0082
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Sepsis (2067); Joint Dislocation (2374)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of total left knee replacement on sepsis and loosening.Fracture / loosening of the femoral bolt screw.Consequence on the patient: pain +++, no debris, displacement of the femur.Doi: (b)(6) 2019; dor: unknown; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and the investigation could not confirm the dislocation of the tc3 femoral component.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and the investigation could not confirm the dislocation of the tc3 femoral component.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.,the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12357965
Report Number1818910-2021-18402
Device Sequence Number17092330
Product Code JWH
UDI-Device Identifier10603295232490
UDI-Public10603295232490
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0082
Device Catalogue Number960082
Device Lot NumberHW2965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/21/2021
10/12/2021
10/28/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/07/2021
10/21/2021
10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 29MM; P.F.C.* FLUT TIB ROD 75X16MM; P.F.C.* FLUT TIB ROD 75X18MM; PFC*SIGMA TC3 FEM LEFT SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S3,22.5; UNIVERSAL FEM SLV DIS POR 34MM; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 29MM; P.F.C.* FLUT TIB ROD 75X16MM; P.F.C.* FLUT TIB ROD 75X18MM; PFC*SIGMA TC3 FEM LEFT SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S3,22.5; UNIVERSAL FEM SLV DIS POR 34MM
Outcome Attributed to Adverse Event Required Intervention;